# SDR USAA2011081800005

- Difficulty date: August 16, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 36,544 hours, 13,184 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 30,701 hours, 17,659 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779889
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 30,701 hours, 17,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT STRUCK A FLOCK OF SEAGULLS ON ROTATION WITH SEVERAL INGESTED INTO THE NR 2 ENGINE CAUSING SEVERE VIBRATION.  POWER WAS REDUCED TO IDLE AND CREW DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DUE TO SEVERE DAMAGE.
